# SDR CA010103010

- Difficulty date: November 27, 2000
- Submitted: January 8, 2001
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 4,329 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: B-Nut
- Part number: 6870035
- Condition: Loose
- Location: Line
- Part time: 4,642 hours
- Component: Governor Tube, Bendix, 23057869
- Stage of operation: TX
- How discovered: O
- Nature of condition: O, R
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE HUNG START AT 38 PERCENT N1 GOVERNOR PC AIR TUBE FITTING "B" NUT FOUND LOOSE.
